Discussions that mention lexapro

Back Problems board


I feel like I have tried them all. Pamelor first, I don't recall the side effects. I think it just wasn't working for me and keeping me up all night. Cymbalta made me so rock bottom depressed they took me off of it right away. There were a few others tossed in there but I don't recall them. The latest ones were Zoloft which made me sleep about 15 hours a day/night. Then they switched me to Wellbutren and that turned me into a monster. I mean, I got on my own nerves with that one. High anxiety, rapid heartbeat and everything I touched either fell on the floor or didn't work. I only took that one for about 5 days. Now they have me on Lexapro. A very low dose to start out. With all of the other meds, he had me starting out with high doses and that isn't a good fit with my body I guess. I have not had one problem with the Lexapro and this is the 4th day I've taken it. I'm on 10 mg for now and he plans to up it eventually.

I hope you will be able to find one that works for you if the Pamelor doesn't. I haven't encountered anyone that has had as severe reaction to the Cymbalta as I have. The ones I have heard about love it.

Good luck and I hope that headache disappears right away!